# SDR AALA972518

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORY - FLT 0044 - LEFT GENERATOR DRIVE AND CONTROL OFF ILLUMINATED STEADILY AFTER 5 HOURS FLIGHT WITH ASSOCIATED POWER SHIFT INDICATIONS.  LEFT IDG REPLACED AND TESTED IAW MM 24-11-01.  ALL OPS CHECK OK.  (X)
